# SDR MZZA2009071400089

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 371-378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA SEAT TRACK AT BS 371-378, LBL 43 FOUND CORRODED.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02.  SEAT TRACK SUBSTITUTED PER EC/RA 5321-01379.
